# SDR CALA2021101101849

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 98,019 hours, 20,634 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM LANDED F15 ITEM LOCKED BY TOMC MGR DUE TO FLT CREW DECLARING AN EMERGENCY FOR LANDING CYCLE ALT FLAP AND SLAT SWITCH TO OPERATE FLAP HYDRAULICALLY. PERFORM TEST OF THE FSEU''S 1,2,3 AND NO FAULT FOUND. CREW INDICATED AT ONE POINT THE FLAP INDICATION SPLIT. TOMC WANTED ADDITIONAL TROUBLESHOOTING REF FIM 27-51 FAULT TREE 809 UNLOCKED TO CLEAR.. REFERENCE LOG PAGE 7200459 FOR WORK COMPLETED. PER LP 7200459 , RIGHT WING OUTBOARD TE FLAP POSITION TRANSMITTER R&R, ADJUSTED & INDICATION OPERATION TESTED OK. AMM TASK 27-58-03-024-001, 27-58-03-424-015 & 27-58-01-825-003 STEP J. 27-58-01-715-112 STEP H.. ADD EMP:U063347,U110100 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1053187 SN OFF 0117.TRANSMITTER, T/ OFF 19-2751-9-0016 0117 ON 19-2751-9-0016 1159 TRANSMITTER, T/ OFF 19-2751-9-0016 0117 ON 0000.FOUND POSITION TRANSMITTER INSTALLED AND SECURED. OPS CHK PER ABOVE LISTED REF''S. OPS CHK''D GOOD.
